# SDR 95ZZZX2277

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524AC
- Make and model: Bac 111419EP
- Aircraft serial: BAC120
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: AB50B1927
- Condition: Leaking
- Location: Heat Exchanger
- Part time: 8,480 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER CLIMB-OUT, AIRCRAFT EXPERIENCED A STUB WING OVERTEMP WITH SUBSEQUENT PACK TRIP ON THE LT SIDE.  PILOT RETURNED TO BASE.  INSPECTION REVEALED HEAT EXCHANGER 'BLOW-OUT' RELIEF VALVE LEAKING BLEED AIR INTO STUB WING.  VALVE WAS REPLACED WITH NO FURTHER PROBLEMS.
